# SDR 95ZZZM646

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Inop
- Location: Right
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON FLT 440 - ATL - AIR RETURN, THE RIGH PACK OVERHEATED IN FLIGHT.  THE TEMP CONTROL KNOB HAD NO EFFECT ON VALVE POSITION WHICH WAS IN FULL HOT.  ASSIGNED MEL NR DM5116, SEQ 21-01 RIGHT PACK INOP.
